Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Using Rosuvas for high cholestrol. Increased after few months. What is the reason, is there any side effect?

I was using Rosuvas F 10 Mg tablet from past 6 month for high Cholesterol and BP. After take this tablet and followed food in control my BP and cholesterol (Triglycerides is 202) is almost come to normal slowly. After 6 month now i have checked my Cholesterol. Now the Triglycerides level is 271. I need clarification, why it is increased now. Also i need confirmation for any side effect in this tablet.
Jeen Edwin Raj (Male, 33 Years Old)
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Mr Raj,
Thanks for your query to us.
You did not mention your first lipid profile.
Triglyceride (TG) levels depend upon a number of factors and may vary in an individual from time to time depending upon life style & diet. Alcohol intake/lack of exercise/ excessive carbohydrates (mind it carbohydrates not the unsaturated fat)/ saturated fats/ overweight /method used by the lab/ time since last meal etc all effect TG levels.
I am not a proponent of this dual therapy (rosuvastatin and finofibrate) in most patients because of its side effect profile. It may cause limb pain/ myopathy/ liver injury etc. But you should not discontinue it on your own. Discuss with your physician.
You did not mention your medication for hypertension.
Keep your weight under control, do daily exercise and eat balanced diet.
Feel free to discuss further.
Sukhvinder singh

Answered: Fri, 10 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor